# SDR SWIA2019122747217

- Difficulty date: December 2, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AFT SIDE OF RT BS 379 FRAME STRINGER 20R.    BLENDED OUT THE CORROSION AND PERFORMED A REPAIRED IAW REO.  LEAK CHECKED GOOD.
